# SDR SWAA2021101115449

- Difficulty date: September 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: 193D
- Condition: Elongated
- Location: Wtb Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON ACCESS PANEL 193D FOR WING TO BODY FAIRING.  EVALUATED  AND FOUND WITHIN LIMITS IAW SRM 53-40-70-2R-1, REPAIR 1, PARAGRAPH 2.B(1)(B).  INSTALLED FILLER PLIES ON REPAIR AREA IAW SRM 51-70-05-2R-8 PAR 4D TO F.  DRILLED AND COUNTERSUNK FASTENER HOLES AND PERFORMED POST REPAIR INSPECTION AND FOUND SATISFACTORY IAW SRM 51-70-05-2R-8, REPAIR 8, PAR 4.H.I. AND SRM 51-70-05-2R-0, REPAIR GENERAL, PAR 4.N.  REPAIRED ACCESS PANEL 193D WING TO BODY FAIRING LOWER FUSELAGE IAW SRM 51-70-05-2R-8, REPAIR 8.
